RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1975, Number 2, Pages 55–61 (Mi ivm6314)  

Projective metrics that are invariant with respect to quasigroups and groups of linear systems of collineations of $P_{3n}$ and $P_{3n+2}$

G. V. Kiotina


Full text: PDF file (461 kB)

Bibliographic databases:
UDC: 513.8
Received: 21.09.1971

Citation: G. V. Kiotina, “Projective metrics that are invariant with respect to quasigroups and groups of linear systems of collineations of $P_{3n}$ and $P_{3n+2}$”, Izv. Vyssh. Uchebn. Zaved. Mat., 1975, no. 2, 55–61

Citation in format AMSBIB
\Bibitem{Kio75}
\by G.~V.~Kiotina
\paper Projective metrics that are invariant with respect to quasigroups and groups of linear systems of collineations of $P_{3n}$ and $P_{3n+2}$
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1975
\issue 2
\pages 55--61
\mathnet{http://mi.mathnet.ru/ivm6314}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=385699}
\zmath{https://zbmath.org/?q=an:0324.50018}


Linking options:
  • http://mi.mathnet.ru/eng/ivm6314
  • http://mi.mathnet.ru/eng/ivm/y1975/i2/p55

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:96
    Full text:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020